JOURNAL BROWSE
Search
Advanced SearchSearch Tips
L-FUZZY UNIFORM SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
L-FUZZY UNIFORM SPACES
Yue, Yue-Li; Shi, Fu-Gui;
  PDF(new window)
 Abstract
The aim of this paper is to study L-fuzzy uniformizable spaces. A new kind of topological fuzzy remote neighborhood system is defined and used for investigating the relationship between L-fuzzy co-topology and L-fuzzy (quasi-)uniformity. It is showed that this fuzzy remote neighborhood system is different from that in [23] when is an L-fuzzy quasi-uniformity and they will be coincident when is an L-fuzzy uniformity. It is also showed that each L-fuzzy co-topological space is L-fuzzy quasi-uniformizable.
 Keywords
L-fuzzy co-topology;fuzzy remote neighborhood system;L-fuzzy (quasi-)uniformity;
 Language
English
 Cited by
1.
Two types of uniform spaces,;;

International Journal of Fuzzy Logic and Intelligent Systems, 2006. vol.6. 1, pp.77-84 crossref(new window)
2.
Topologies induced by two types uniformities,;;

한국지능시스템학회논문지, 2006. vol.16. 2, pp.252-257 crossref(new window)
1.
Regularity and normality of (L,M)-Fuzzy topological spaces, Fuzzy Sets and Systems, 2011, 182, 1, 37  crossref(new windwow)
2.
Lattice-valued preuniform convergence spaces, Fuzzy Sets and Systems, 2014, 251, 52  crossref(new windwow)
3.
Stratified L-ordered quasiuniform limit spaces, Fuzzy Sets and Systems, 2013, 227, 51  crossref(new windwow)
4.
Topologies induced by pointwise L-fuzzifying quasi-uniformities, Journal of Intelligent & Fuzzy Systems, 2016, 30, 5, 3025  crossref(new windwow)
 References
1.
J. Adamek, H. Herrlich, and G. E. Strecker, Abstract and Concrete Categories, J. Wiley & Sons, New York, 1990

2.
D. Dzhajanbajev and A. P. .Sostak, On a fuzzy uniform structure, Tartu Ul. Toimetised No. 940 (1992), 31-36

3.
G. Gierz, K. Hofmann, K. Keimel, J. D. Lawson, M. W. Mislove, and D. S. Scott, A compendium of continuous lattice, Springer, Berlin, 1980

4.
J. Gutierrez Garcia, M. A. de Prada Vicente, and A. P. .Sostak, A unified approach to the concept of fuzzy L-uniform space, Trends Log. Stud. Log. Libr., 20, Kluwer Acad. Publ., Dordrecht, 2003

5.
U. Hohle, Probabilistic topologies induced by L-fuzzy uniformities, Manuscripta Math. 38 (1982), no. 3, 289-323 crossref(new window)

6.
U. Hohle, Upper semicontinuous fuzzy sets and applications, J. Math. Anal. Appl. 78 (1980), no. 2, 659-673 crossref(new window)

7.
U. HÄohle and A. P. .Sostak, Axiomatic foundations of fixed-basis fuzzy topology, Handb. Fuzzy Sets Ser., 3, Kluwer Acad. Publ., Boston, MA, 1999

8.
B. Hutton, Uniformities on fuzzy topological spaces, J. Math. Anal. Appl. 58 (1977), no 3, 557-571 crossref(new window)

9.
C. Y. Kim, L-fuzzy quasi-uniformizable spaces, Indian J. Pure Appl. Math. 35 (2004), no. 5, 599-619

10.
W. Kotze, Uniform spaces, Handb. Fuzzy Sets Ser., 3, Kluwer Acad. Publ., Boston, MA, 1999

11.
T. Kubiak, On fuzzy topologies (PhD Thesis, Adam Mickiewicz, Poznan (Poland), 1985

12.
Y. M. Liu and M. K. Luo, Fuzzy Topology, World Scientific, Singapore, 1997

13.
R. Lowen, Fuzzy uniform spaces, J. Math. Anal. Appl. 82 (1981), no. 2, 370-385 crossref(new window)

14.
S. E. Rodabaugh, A theory of fuzzy uniformities with applications to the fuzzy real lines, J. Math. Anal. Appl. 129 (1988), no. 1, 37-70 crossref(new window)

15.
S. E. Rodabaugh, Powerset operator foundations for poslat fuzzy set theories and topologies, Handb. Fuzzy Sets Ser., 3, Kluwer Acad. Publ., Boston, MA, 1999

16.
S. E. Rodabaugh, Categorical foundations of variable-basis fuzzy topology, Handb. Fuzzy Sets Ser., 3, Kluwer Acad. Publ., Boston, MA, 1999

17.
S. E. Rodabaugh,, Axiomatic foundations for uniform operator quasi-uniformities, Trends Log. Stud. Log. Libr., 20, Kluwer Acad. Publ., Dordrecht, 2003

18.
F. G. Shi, Pointwise uniformities in fuzzy set theory, Fuzzy Sets and Systems 98 (1998), no. 1, 141-146 crossref(new window)

19.
F. G. Shi, J. Zhang, and C. Y. Zheng, L-proximities and totally bounded pointwise L-uniformities, Fuzzy Sets and Systems 133 (2003), no. 3, 321-331 crossref(new window)

20.
A. P. .Sostak, On a fuzzy topological structure, Rend. Circ. Mat. Palermo (2) Suppl. No. 11 (1985), 89-103

21.
A. P. Sostak, Basic structures of fuzzy topology, J. Math. Sci. 78 (1996), no. 6, 662-701 crossref(new window)

22.
Y. Yue and J. Fang, Categories isomorphic to the Kubiak-.Sostak extension of TML, Fuzzy Sets and Systems 157 (2006), no. 6, 832-842 crossref(new window)

23.
Y. Yue and J. Fang, Extension of Shi's quasi-uniformities in a Kubiak-.Sostak sense, Fuzzy Sets and Systems 157 (2006), no. 14, 1956-1969 crossref(new window)

24.
D. Zhang, Stratified Hutton uniform spaces, Fuzzy Sets and Systems 130 (2002), no. 3, 337-346 crossref(new window)

25.
D. Zhang, A comparison of various uniformities in fuzzy topology, Fuzzy Sets and Systems 140 (2003), no. 3, 399-422 crossref(new window)